# SDR CA021218008

- Difficulty date: August 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3425 · Integrated Flight System
- Part: Capacitor
- Condition: Failed
- Location: Ahru
- Component: Ahru
- Component part number: 4200033250
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, YAW DAMPER WAS AUTOMATIC DISENGAGED WHEREBY WE ALSO RECEIVED AN AUTOPILOT FAILURE.  THIS WAS FOLLOWED BY ATTITUDE FAIL, IVSI FAIL AND HDG FAIL ON PFD NR 2 (AHRS 2 FAILURE). CLIMB WAS STOPPED AT FL120, A/C RETURNED FOR LANDING. DURING RETURN FLIGHT ALL THE FAILURES CAME AND WENT SERVAL TIMES INDICATING A LOT OF CAUTIONS AND AURAL ALERTS.  INVESTIGATION/ACTIONAFTER THIS OCCURRENCE, THE AHRU NR 2 WAS REPLACED. THE FAULT WAS CONFIRMED AT THE SHOP, IT WAS FOUND TO BE THAT ONE CAPACITOR ON THE POWER SUPPLY BOARD HAVE DEVELOPED LEAKAGE AT HIGH TEMPERATURE AND/OR AGING.
